Skip to content

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



Increased dosage of Lotrel
avatar
jlhillhouse posted:
My doctor increase my dosage of Lotrel from 5/40 to 10/40 which really helped bring my bp down but this also caused my feet to hurt and ache, my fingers to tingle and sometimes my arms to ache. Is there any answer to this to keep my bp down but reduce/stop the side effects? Thank you.
Reply
 
avatar
billh99 responded:
Different people have different side effects. And there are many different BP meds.

You need to work with your doctor on this.
 
avatar
Anon_8755 responded:
I know that any other REASONABLE answers??????????
 
avatar
Anon_320 replied to Anon_8755's response:
That was a perfectly reasonable answer.

The people here are not health care professionals so can't make a diagnosis. The only person who can answer your question is your doctor.
 
avatar
billh99 replied to Anon_8755's response:
Even if a medical profession responded in this forum they could not give any better answer.

They need to know such things as age, weight, activity level.

How high is the BP and how long. Taking any other meds, herbs or supplements. Any other medical conditions, past or present.

Any allergies or side effects from any other meds.

Family history.

And probably many other that I missed.
 
avatar
Anon_8755 responded:
Thanks for the feedback. Yea, medical advice would be nice but I know it's better coming from your personel physician. What I thought the strength of a forum was to hear other thoughts, ideas, ways to help better cop with side effects, things other doctors have done in the same situation, etc. Unfortunately, it seems, none of this is forth coming.
 
avatar
Anon_320 replied to Anon_8755's response:
If nobody has had the side effects you're having, which I would guess is the case, there's not much they can tell you. And there's no way anyone, including a doctor, could tell you what adjustments to make to control your blood pressure and reduce side effects, without seeing you in person, and knowing your medical history.

You might need to adjust your dosage or try another medication, but nobody in any forum can give you any advice about that just based on your symptoms.

I'm not sure why you're apparently ticked off that we can't give you what you want, but you're asking questions that only your own doctor can answer.
 
avatar
billh99 replied to Anon_8755's response:
In general you are right.

However, this forum does not have a huge volume and I have not seen any similar report.

Also Lotrel has only been mentioned a few times in the forum.


Helpful Tips

High Blood Pressure/Weight Loss
Lossing a significant amount of weight will help your blood pressure go down and possibly get you off of your medication. I know people who ... More
Was this Helpful?
16 of 17 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center